Differential Inclusions, Control and Optimization 24 (2004)
Dipartimento di Matematica "U. Dini"
Università di Firenze
Viale Morgagni 67/A, 50134 - Firenze, Italy
Keywords: impulsive functional differential inclusion, semilinear differential inclusion, mild solution, Cauchy problem, solution set, condensing multimap, fixed point.
2000 Mathematics Subject Classification: 34A60, 34G25, 34K45.
|||N.U. Ahmed, Systems governed by impulsive differential inclusions on Hilbert spaces, Nonlinear Anal, 45 (6) (2001), Ser. A: Theory Methods, 693-706.|
|||J.P. Aubin and A. Cellina, Differential inclusions. Set valued maps and viabilty theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 264, Springer-Verlag, Berlin 1984.|
|||M. Benchohra, J. Henderson, S.K. Ntouyas and A.Ouahabi, On initial value problems for a class of first order impulsive differential inclusions, Discuss. Math. Differ. Incl. Control. Optim. 21 (2) (2001), 159-171.|
|||M. Benchohra, J. Henderson and S.K. Ntouyas, On first order impulsive differential inclusions with periodic boundary conditions, Advances in impulsive differential equations. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 9 (3) (2002), 417-427.|
|||M. Benchohra and S.K. Ntouyas, Existence results for multivalued semilinear functional-differential equations, Extracta Math. 18 (1) (2003), 1-12.|
|||K. Deimling, Multivalued differential equations, de Gruyter Series in Nonlinear Analysis and Applications, 1, Walter de Gruyter, Berlin 1992.|
|||M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing multivalued maps and semilinear differential inclusions in Banach spaces, de Gruyter Series in Nonlinear Analysis and Applications, 7, Walter de Gruyter, Berlin 2001.|
|||M. Kisielewicz, Differential inclusions and optimal control, Mathematics and its Applications (East European Series), 44, Kluwer Academic Publishers Group, Dordrecht, Polish Scientific Publishers, Warsaw 1991.|
|||V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of impulsive differential equations, Series in Modern Applied Mathematics, 6, World Scientific Publishing Co., Inc., Teaneck, NJ 1989.|
|||V.V. Obukhovskii, Semilinear functional-differential inclusions in a Banach space and controlled parabolic systems, Soviet J. Automat. Inform. Sci. 24 (1991), 71-79.|
|||R. Precup, A Granas type approach to some continuation theorems and periodic boundary value problems with impulses, Topol. Methods Nonlinear Anal. 5 (2) (1995), 385-396.|
|||A.M. Samoilenko and N.A. Perestyuk, Impulsive differential equations, World Scientific Series on Nonlinear Science, Series A: Monographs and Treatises, 14, World Scientific Publishing Co., Inc., River Edge, NJ 1995.|
|||G.Ch. Sarafova and D.D. Bainov, Periodic solutions of nonlinear integro-differential equations with an impulse effect, Period. Math. Hungar. 18 (2) (1987), 99-113.|
|||G.V. Smirnov, Introduction to the theory of differential inclusions, Graduate Studies in Mathematics, 41, American Mathematical Society, Providence, RI 2002.|
|||A.A. Tolstonogov, Differential inclusions in a Banach space, Mathematics and its Applications, 524, Kluwer Academic Publishers, Dordrecht 2000.|
|||P.J. Watson, Impulsive differential inclusions, Nonlinear World 4 (4) (1997), 395-402.|
Received 1 March 2004